Liz Earle skin care

Hi, does anyone know if Liz Earle products could react badly with the meds we take? I have started to change the products I use to stop using perfumed products and use more organic/natural products. It might seem strange, and I have tried a patch test and my skin is fine, but the book I have with the products in states to check with GP?

I would value anyones in put - whether you use them or have had any reactions - Im trying to have a healthier me, and having lost two and half stone and thinking about what I eat, I am looking better and I just wonder if chemicals in products can make a difference too.

Thanks, hope this finds you well

Pen

6 Replies

oldestnewest
  • I was on methotrexate for 18 months and I use Liz Earle products and didn't, have any reactions to it.

  • I have used Liz Earle products for yrs now, and have never reacted to any of them,,,

  • Hi Penny

    I have used Liz Earle stuff prior to and since developing RA 2 yrs ago, with no side affects. I mix Liz E stuff with gatineau products. I also use bare essentials make up. All can be bought from qvc shopping channels.

    Joanne x

  • Hiya, I`ve been using Liz Earle for some time and have been fine, no reaction or anything. I was on Methotrexate but am now on Leflunomide, although my gp says this is not working either so another change may be needed.

  • Hi i am on abatacept and steroids and use liz earle,s cleanse and polish and have been fine.

  • Hi I have been using LE for years now through most of the drugs . I have never had a problem x

You may also like...